# SDR BSYA200600007

- Difficulty date: February 1, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N56EM
- Make and model: Lear 35A
- Aircraft serial: 144
- Aircraft time: 14,824 hours, 13,274 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 393091
- Part serial: L1476
- Condition: Weak
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXING OUT OF AIRNETS RAMP AT LCK AIRPORT AIRCRAFT TAXIED OFF RAMP INTO THE MUD. AIRCRAFT RETURNED TO AIRNETS RAMP. MAINTENANCE REMOVED AND REPLACED TIRE AND WHEEL ASSY.ADJUSTED NOSE STEERING COMPUTER. A FEW DAYS LATER CHANGED ANTI SKID CONTROL VALVES FOR WEAK BRAKES.
